T Nation

Serious Site Pain & Flu - Please Help


#1

Hi I'm 31. I have been training for nearly 4 years. In the last year I have done two cycles of tri tren and tri test and seen great results.
I recently decided to do something different.
1ml Test Enanthate250/Equipoise 200 - twice a week
1ml Sustanon400 - twice a week .

First time round in the side of my leg. I'm not new to intramuscular and always use new pins, swab sites draw back for blood etc. Heat oil a little.
My leg swelled up like 1.5 times the size. I think it was the Sustanon side but not 100 % sure. I had fever and sweats and aches for 4 days.
I could hardly walk or sleep because of the pain.

Second time round right leg same thing same symptoms.

Third time I tried only 1/2 ml of each in each glute. My god, I've had four days of hell. My arse, lower back and leg has swollen massively I can't walk. I've had a fever to as much as 104! Four days of agony.

I'm going to have to stop the course it's only
Been two weeks.

Any ideas on why? What's happened? Allergy perhaps. I know about Sus flu but this is ridiculous!

I'm thinking of going back to my good old tritren and tritest.

I would appreciate any comments and any advice on how to get back on course I am vacationing in 6 weeks and rally want to get in shape so would like to start a new course asap!!
Many thanks in advance.... Look forward to your replies


#2

This post was flagged by the community and is temporarily hidden.


#3

Flu like symptoms usually come from unsterile gear. I would try cutting the gear 1:1 with GSO and filtering it into some sterile vials with a .22 filter. A better solution would be to get better quality gear.


#4

There is BAD GEAR out there. Seems you got some. If you have other stuff, try it out with small doses. You'll probably see you react normally to it, and that the gear is the issue. Not you.